# SDR AALA971562

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 9539 - DURING TAKEOFF MEX, SMOKE NOTED IN CABIN WITH NO ABNORMAL INDICATIONS.  SMOKE DISSIPATED AFTER FIRST 2-3 MINUTES OF FLT.  AIRCRAFT PROCEEDED TO DFW AND LANDED WIHTOUT INCIDENT.  REPLACED BOTH AIR CYCLE MACHINE COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PROCEDURE AT TAKEOFF POWER.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED. (M)
